# SDR SWAA2016110709427

- Difficulty date: October 19, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6573719
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP TRACK FAIRING DELAMINATED.  REPAIRED FAIRING IAW SRM.
